INCLUDES: One (1) 24-count pack of Allegra Children's 12-Hour Orally Dissolving Tablets, Orange Cream Flavor 12-HOUR RELIEF: One oral antihistamine tablet provides 12 hours of powerful relief from kids' allergy symptoms NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander ORANGE CREAM TABLETS: This allergy medicine for children 6 years and older comes in an orange cream flavor and disintegrates when chewed ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
Manufacturer | - |
---|---|
Brand | Allegra |
Item model number | 42326 |
Color | Multicolor |
Weight | - |
Height | - |
Depth | - |
Product Id | 270772 |
---|---|
User Reviews and Ratings | 4.6 (228 ratings) 4.6 out of 5 stars |
UPC | 041167423264 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Allegra Children's 12-Hour Allergy Relief Orally Dissolving Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 30 mg Fexofenadine HCI Antihistamine For Kids, Orange Cream Flavor, 24-Count
Reviews: 228
Ratings:
(228)
Price:
$19.96
on
![]() |
228 | (4.6) |
$19.96
on
![]() |